Show simple item record

dc.contributor.authorMacCluer, Barbara D.
dc.contributor.authorStroethoff, Karel
dc.contributor.authorZhao, Ruhan
dc.date.accessioned2021-09-07T17:56:26Z
dc.date.available2021-09-07T17:56:26Z
dc.date.issued6/12/2002
dc.identifier.citationB. MacCluer, K. Stroethoff and R. Zhao: Generalized Schwarz-Pick estimates, Proc. Amer. Math. Soc., 131(2003), 593-599.
dc.identifier.urihttp://hdl.handle.net/20.500.12648/2615
dc.descriptionFirst published in Proceedings of the American Mathematical Society in 2003, published by the American Mathematical Society
dc.description.abstractWe obtain higher derivative generalizations of the Schwarz-Pick inequality for analytic self-maps of the unit disk as a consequence of recent characterizations of boundedness and compactness of weighted composition operators between Bloch-type spaces.
dc.titleGeneralized Schwarz-Pick Estimates
dc.typearticle
dc.source.journaltitleProceedings of the American Mathematical Society
dc.source.volume131
dc.source.issue2
refterms.dateFOA2021-09-07T17:56:26Z
dc.description.institutionSUNY Brockport
dc.source.peerreviewedTRUE
dc.source.statuspublished
dc.description.publicationtitleMathematics Faculty Publications
dc.contributor.organizationThe College at Brockport
dc.languate.isoen_US


Files in this item

Thumbnail
Name:
mth_facpub/4/fulltext (1).pdf
Size:
267.3Kb
Format:
PDF

This item appears in the following Collection(s)

Show simple item record